# SDR USAA020018

- Difficulty date: January 11, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 1 INCH, DOOR FRAME CUT OUT INTERIOR SKIN STATION 950 AT S11L.  FABRICATED AND INSTALLED PER EA 73190 WITH TYPICAL REPAIR 53-30-07A.  (M)
